# SDR HALA2014091600138

- Difficulty date: September 16, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 2,846 hours, 438 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU START SUCCESSFUL.  APU FAULT AFTER INFLIGHT START.  TROUBLESHOT IAW TSM 49-62-00.  CHECKED LUBRICATION, OIL FILTER AND GENERATOR OIL FILTER DIFFERENTIAL PRESSURE INDICATORS.  CHECK OK.  PERFORMED APU TEST IAW AMM 49-62 TEST OK.  INDICATION NORMAL.  UNABLE TO DUPLICATE DISCREPANCY.
